Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 206, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2023, 4:47 PM EDT for 4 counties in Georgia. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2023, 4:47 PM EDT (20:47 UTC)
- Expired
- Jun 14, 2023, 5:18 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Laurens County, GA, Montgomery County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:00 PM EDT | TSTM WND DMG | 1 Nw Barnhill, GA | Tree down in the roadway along Rosemont Church Rd. |
| Jun 14, 5:00 PM EDT | TSTM WND DMG | 2 Se Soperton, GA | Tree down on Oak Valley Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 299 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted.
891 WUUS52 KFFC 142047 SVRFFC GAC175-209-283-309-142130- /O.NEW.KFFC.SV.W.0206.230614T2047Z-230614T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Peachtree City GA 447 PM EDT Wed Jun 14 2023 The National Weather Service in Peachtree City has issued a * Severe Thunderstorm Warning for... Southeastern Laurens County in central Georgia... Southwestern Treutlen County in east central Georgia... Northeastern Wheeler County in central Georgia... Northwestern Montgomery County in central Georgia... * Until 530 PM EDT. * At 446 PM EDT, a severe thunderstorm was located over Cedar Grove, or 11 miles northwest of Alamo, moving east at 35 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Soperton, Mount Vernon, Glenwood, Ailey, Tarrytown, Lothair, Landsburg, Cedar Grove, Lowery, Barnhill, Zaidee and Kibbee. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If you see wind damage...hail or flooding...wait until the storm has passed...and then call the National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA. && LAT...LON 3223 8297 3237 8297 3241 8249 3216 8249 TIME...MOT...LOC 2046Z 273DEG 29KT 3229 8290 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Albright
2 follow-up statements
575
WWUS52 KFFC 142103
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
503 PM EDT Wed Jun 14 2023
GAC175-209-283-309-142130-
/O.CON.KFFC.SV.W.0206.000000T0000Z-230614T2130Z/
Laurens GA-Treutlen GA-Wheeler GA-Montgomery GA-
503 PM EDT Wed Jun 14 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN LAURENS...SOUTHWESTERN TREUTLEN...NORTHEASTERN
WHEELER AND NORTHWESTERN MONTGOMERY COUNTIES...
At 502 PM EDT, a severe thunderstorm was located near Landsburg, or 9
miles north of Alamo, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mount Vernon, Glenwood, Ailey, Tarrytown, Landsburg, Barnhill and
Kibbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3222 8282 3233 8285 3237 8249 3216 8249
3218 8264
TIME...MOT...LOC 2102Z 273DEG 29KT 3228 8274
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$233
WWUS52 KFFC 142118
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
518 PM EDT Wed Jun 14 2023
GAC175-209-283-309-142128-
/O.CAN.KFFC.SV.W.0206.000000T0000Z-230614T2130Z/
Laurens GA-Treutlen GA-Wheeler GA-Montgomery GA-
518 PM EDT Wed Jun 14 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAURENS...
SOUTHWESTERN TREUTLEN...NORTHEASTERN WHEELER AND NORTHWESTERN
MONTGOMERY COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3222 8282 3233 8285 3237 8249 3216 8249
3218 8264
TIME...MOT...LOC 2117Z 273DEG 29KT 3227 8258
$$
SMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:22 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 14, 3:22 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 322 PM EDT Wed Jun 14 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Thursday) Issued at 250 PM EDT Wed Jun 14 2023 Ongoing showers and thunderstorms are currently pushing through much of the forecast area this afternoon. Strong to severe thunderstorms largely remain confined to areas along and south of I-20. Latest radar imagery still shows activity developing across Central AL and we will be monitoring how this evolves as it progresses closer to the forecast area. Heavy rainfall has been observed over portions of west-central Georgia, including Columbus, earlier this morning. Some locations have seen rainfall amounts of as high as 4-5 inches. As a result, a Moderate Risk for excessive rainfall has been identified by thr WPC for this area of west-central Georgia, where 1-hr flash flood guidance of is currently 1-2 inches. Locally heavy rainfall and flash flood potential continues to be of great concern as we head into this evening and overnight particularly across south-central GA. Current hazards in effect: -Flood Watch for portions of south-central GA...Troup Co. eastward to Jones Co. southward. This is in effect until Thursday evening. -A Tornado Watch is also in effect for portions of southwest Georgia including the same counties but only extending from Heard, Meriwether down to Wilcox. This is in effect until 7PM this evening. The meandering surface boundary as translated a little bit further north owing to more coverage of storms in the vicinity of the ATL metro. Hi-res guidance is trending towards better agreement that ongoing thunderstorms will start to move southward through the remainder of the afternoon and into the early evening hours. As storms start to translate south, it's looking more likely that they will become more organized into a linear mode. As thunderstorms start to diminish this evening, where the remnants of the surface boundary associated with these storms will be critical to the next round of thunderstorms overnight into early Thursday morning. Moving into tonight, another mid-level shortwave will quickly translate across central Alabama and eastward towards the forecast area. Scattered showers and thunderstorms upstream are anticipated to evolve into a small mesoscale convective complex, which could enter west- central Georgia as early as midnight. As this complex overruns the aforementioned remnant boundary, it will be possible to see the development of bowing segments across the southern tier of the forecast area. As such, the primary threat with overnight activity is expected to be damaging wind gusts. Some thunderstorms will furthermore be possible as far north as the Atlanta metro overnight. However, with lesser SBCAPE values this far north, these storms are expected to be more elevated in nature, and more of a heavy rain and lightning threat rather than a severe weather threat. How things play out this evening and overnight will determine the weather scenario going into the daylight hours on Thursday. 07/King && .LONG TERM... (Friday morning through next Tuesday) Issued at 250 PM EDT Wed Jun 14 2023 The long term forecast remains on track from what was earlier forecasted. Will preface the discussion with the following...the weather scenarios for Friday through the weekend are highly dependent on what transpires through the remainder of the afternoon and evening. Caveats: - the location of the surface boundary will determine rainfall amounts and severe potential. - Remnant boundaries, clearing, and/or mesoscale details could contribute to ongoing or diminishing convective activity as we head into Thursday and even Friday. Still an evolving situation and a lot of forecast questions to mull over. Still want to emphasize the growing potential for locally heavy rainfall and flash flooding through the end of the week. By the time we reach late week many areas will have already received roughly 1 to 4" of rainfall with locally higher amounts. Any additional rainfall through the weekend could pose flooding concerns. By Friday, flow aloft starts to transition to more out of the northwesterly as the upper trough finally rounds the bend and lifts northeast and ridging becomes more amplified across the Central CONUS. With low-level moisture still being present at this time the change in the upper level pattern favors more diurnally driven convection in the afternoon and evening hours through the weekend. By early next week guidance begins to diverge as far as the evolution of the upper level pattern. Though by sometime late weekend/early next week deterministic guidance is hinting at another system developing across the western CONUS and translating towards the Ohio/TN Valley Regions. So more rain may be on tap for Georgia next week. Gradual warming trend expected through the long term, with low to mid 80s on Thursday warming to the upper 80s/low 90s by Friday and continuing through the weekend. Low temperatures forecast to be in the 60s to low 70s. Hernandez/07 && .AVIATION... (12Z TAFS) Issued at 720 AM EDT Wed Jun 14 2023 Active forecast period expected across the entire ZTL air space today. Multiple small impulses within the atmosphere will make the TAF period very uncertain. Ongoing SHRA/TSRA at most of the sites this afternoon. Based on the latest guidance it does look like another round of shra/tsra will be possible overnight but higher confidence this occurs across CSG/MCN. Lower confidence at all the northern sites. CIGs will also be a mixed bag today, but mostly low- VFR/MVFR outside of convection. SW winds will remain in place and between 07-14 kts with variable gusts nearing 18-20kts. //ATL Confidence...12Z Update... Medium on all elements. 07 && .PRELIMINARY POINT TEMPS/POPS... Athens 63 82 64 88 / 50 50 40 20 Atlanta 65 81 66 87 / 50 60 50 20 Blairsville 57 79 58 82 / 40 40 30 20 Cartersville 63 82 63 88 / 50 50 40 20 Columbus 66 82 67 87 / 80 90 80 50 Gainesville 62 81 65 87 / 50 50 40 10 Macon 66 83 66 88 / 70 80 70 30 Rome 64 84 65 90 / 50 50 40 20 Peachtree City 64 81 63 87 / 60 70 50 30 Vidalia 68 85 68 88 / 60 80 90 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday evening for GAZ066>072-078>083- 089>096-102>110. && SHORT TERM...07 LONG TERM....Hernandez AVIATION...07
Hazardous weather outlook, Jun 14, 12:28 PM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1228 PM EDT Wed Jun 14 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151630- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1228 PM EDT Wed Jun 14 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Tornado Watch is in effect for portions of west-central Georgia until 7 PM EDT. Numerous showers and thunderstorms are forecast for portions of central Georgia this afternoon and evening with the main risks being large hail over an inch in diameter, damaging wind gusts, frequent lightning, isolated tornadoes and heavy rainfall. Tornadoes will also be possible this afternoon, most likely across west-central Georgia. Locally heavy rainfall could lead to flooding concerns, and a Flood Watch remains in effect for portions of central Georgia. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Thursday morning...numerous showers and thunderstorms are forecast for portions of central Georgia with the main risks being damaging wind gusts, frequent lightning, isolated tornadoes, hail, and heavy rainfall. A moderate risk for severe weather is in place for portions of far west-central Georgia near Columbus overnight. A Flood Watch will remain in effect for portions of central Georgia through Thursday evening. Friday through Monday...scattered to numerous thunderstorms are expected each day. Storms will be capable of producing damaging wind gusts, localized flooding, frequent lightning and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jun 14, 2:31 PM EDT, 2 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
231 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Hail Grantville 33.23N 84.83W
06/14/2023 E1.00 inch Coweta GA Public
1 inch hail reported by public near HWY 29
in Grantville.
&&
KALLocal storm report, Jun 14, 2:33 PM EDT, 2 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
233 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Hail Hogansville 33.17N 84.91W
06/14/2023 E1.00 inch Troup GA Emergency Mngr
Quarter sized hail reported by emergency
manager in Hogansville.
&&
KALLocal storm report, Jun 14, 2:55 PM EDT, 1 hour 52 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
255 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM Hail 1 ENE Senoia 33.30N 84.54W
06/14/2023 E1.00 inch Coweta GA Public
1 inch hail reported at intersection of
Seavy Street and Werner Way.
&&
KALLocal storm report, Jun 14, 4:07 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
407 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Hail 1 NW Walnut Grove 33.75N 83.86W
06/14/2023 E1.00 inch Walton GA Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Jun 14, 4:16 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
416 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Hail Hogansville 33.17N 84.91W
06/14/2023 M1.75 inch Troup GA Public
Public report with picture via social media
of golf ball sized hail in Hoganville.
&&
DLLocal storm report, Jun 14, 4:21 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
421 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Tstm Wnd Dmg 2 WSW Blacksville 33.42N 84.17W
06/14/2023 Henry GA Emergency Mngr
Henry County EOC reports winds up to 65 mph
and several thousand without power
throughout the county.
&&
DLThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:47 AM EDT | Flood Watch | FFC | Bibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 24 more | 39 hr |
| Jun 14, 4:38 AM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Jun 14, 5:11 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 34 min |
| Jun 14, 5:14 AM EDT | Special Weather Statement | FFC | Pike | 31 min |
| Jun 14, 5:46 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 29 min |
| Jun 14, 5:54 AM EDT | Special Weather Statement | FFC | Harris, Troup | 36 min |
| Jun 14, 6:05 AM EDT | Special Weather Statement | FFC | Schley | 25 min |
| Jun 14, 6:15 AM EDT | Special Weather Statement | FFC | Muscogee | 30 min |
| Jun 14, 6:29 AM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jun 14, 6:43 AM EDT | Special Weather Statement | FFC | Harris | 32 min |
| Jun 14, 6:46 AM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jun 14, 6:49 AM EDT | Special Weather Statement | FFC | Muscogee | 26 min |
| Jun 14, 6:56 AM EDT | Special Weather Statement | FFC | Macon, Taylor | 19 min |
| Jun 14, 7:12 AM EDT | Special Weather Statement | FFC | Houston, Macon, Marion, Muscogee, Peach, Taylor | 33 min |
| Jun 14, 7:43 AM EDT | Special Weather Statement | FFC | Chattahoochee, Houston, Macon, Marion, Muscogee, Peach and 2 more | 47 min |
| Jun 14, 8:08 AM EDT | Special Weather Statement | FFC | Bleckley, Dooly, Pulaski | 37 min |
| Jun 14, 8:19 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 30 min |
| Jun 14, 8:44 AM EDT | Flash Flood Warning | FFC | Harris, Muscogee | 3 hr |
| Jun 14, 8:44 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler, Wilcox | 31 min |
| Jun 14, 8:48 AM EDT | Tornado Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 27 min |
| Jun 14, 8:51 AM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Jun 14, 9:15 AM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Toombs, Treutlen, Wheeler | 30 min |
| Jun 14, 9:17 AM EDT | Special Weather Statement | FFC | Telfair | 28 min |
| Jun 14, 9:24 AM EDT | Special Weather Statement | FFC | Peach, Taylor | 51 min |
| Jun 14, 9:40 AM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 22 min |
| Jun 14, 9:45 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 30 min |
| Jun 14, 9:58 AM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 32 min |
| Jun 14, 10:10 AM EDT | Special Weather Statement | FFC | Dooly | 35 min |
| Jun 14, 10:40 AM EDT | Special Weather Statement | FFC | Wilcox | 35 min |
| Jun 14, 10:49 AM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Jun 14, 11:10 AM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 35 min |
| Jun 14, 12:46 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 44 min |
| Jun 14, 1:00 PM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 45 min |
| Jun 14, 1:02 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 32 min |
| Jun 14, 1:35 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart | 25 min |
| Jun 14, 2:00 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 33 min |
| Jun 14, 2:16 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 31 min |
| Jun 14, 2:43 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 47 min |
| Jun 14, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 37 min |
| Jun 14, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton, Spalding | 43 min |
| Jun 14, 3:41 PM EDT | Tornado Warning | FFC | Crisp, Wilcox | 49 min |
| Jun 14, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Meriwether, Troup | 51 min |
| Jun 14, 4:15 PM EDT | Tornado Warning | FFC | Telfair, Wilcox | 45 min |
| Jun 14, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 43 min |
| Jun 14, 5:18 PM EDT | Special Weather Statement | FFC | Stewart, Sumter, Webster | 27 min |
| Jun 14, 5:23 PM EDT | Special Weather Statement | FFC | Talbot | 37 min |
| Jun 14, 5:45 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 30 min |
| Jun 14, 5:48 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| Jun 14, 6:42 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 33 min |
| Jun 14, 7:07 PM EDT | Special Weather Statement | FFC | Toombs | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.